MAUDE Adverse Event Report: OSCOR INC. ANGIODYNAMICS SAFESHEATH® ULTRA LITE; INTRODUCER, CATHETER

OSCOR INC. ANGIODYNAMICS SAFESHEATH® ULTRA LITE; INTRODUCER, CATHETER
Model Number VI10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
An end user reported having an issue with the introducer during a procedure.After the peel away dilator was inserted and upon removal the hub separated from the dilator, leaving it retained inside the peel away.This was immediately noted by the scrub tech, who then alerted the physician, and the fragmented device was removed, without incident.The following procedure was completed with another same device.(b)(6) /2025, the issue was found during a right heart catheterization and port implant procedure.The patient did not experience any adverse effects, harm, or require medical intervention because of this incident.The procedure was completed successfully using another device.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, g3, g6, h2, h3, h6, and h11 the dilator from a 10f angiodynamics safesheath ultra lite introducer sheath kit was returned under rma # 1202108199.There were no other accessories.The hub was detached from the dilator shaft.Traces of blood were found on and inside the dilator.According to the event description summary, the hub separated from the dilator, leaving it retained inside the peel away.Upon receipt of the product, it was found the hub was detached from the dilator shaft.During the investigation of the non-conformity, the unit was thoroughly evaluated.It was observed that the hub had completely detached from the dilator tube, leaving no resin residues behind.Additionally, it was evident that the section of the tube inside the dilator was relatively short.According to manufacturing thermoplastic overmolding of parts procedure, the tube must be inserted up to the core pin mark without covering it.Upon replicating the defect, we found that if the tube is not correctly inserted into the core pin up to the indicated line, the hub is not overmolded with sufficient grip on the tube, leading to its detachment.A review of the molding parameters recorded in the work orders was conducted.It was confirmed that all parameters were within the established specifications.A review of the materials used in the production process was conducted.It was confirmed that all materials used correctly correspond to those specified in the bill of materials (bom).Manufacturing procedure thermoplastic overmolding of parts: · make sure to insert the tube until the mark in the core pin without covering it.· introduce the tube until the mark showed in the core pin to the correct assembly into the core pin before overmolding.· if necessary, cut the parts to length, as per the approved product specification.Qa procedure adelante-s introducer dilator in process and final inspection: · overmolded dilator: first 5 good shots and last 5 shots (ensure all cavities from mold for first 5 and last 5 shots).· perform the introducer bond strength test according to procedure "introducer bond strength test" and document on "adelante-s introducer dilator overmolding inspection record".Register the inspection results into the adelante-s introducer dilator overmolding inspection record.The ssu lite instructions for use (ifu) is included with this product.Returned device analysis revealed the cause of dilator hub detachment was related to the procedure not being followed correctly.Procedures will be revised to prevent recurrence of this issue.After the procedure update, the appropriate personnel will be trained on their respective procedures.In conclusion, the review of the device history records did not identify any manufacturing anomalies of this type and passed all final testing prior to shipment.The stated failure of the returned product was confirmed by our investigation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ANGIODYNAMICS SAFESHEATH® ULTRA LITE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ron greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279342511
MDR Report Key21641682
Report Number1035166-2025-00012
Device Sequence Number20726524
Product Code DYB
UDI-Device Identifier25051684026298
UDI-Public25051684026298
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVI10
Device Catalogue NumberVI10
Device Lot NumberS9311809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown